# SDR R61A2020121600896

- Difficulty date: December 4, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 170602259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CFIII RT OUTBOARD GUSSET AT FRAME 90 HAS CORROSION.  REPLACED GUSSET ON AAR NRC 45000809-1000-0071, PER SRM 51-41-02.  THIS AIRCRAFT REMAINS IN HEAVY CHECK IN YGQ AT THE TIME OF REPORTING.
